# SDR AALA201508179013

- Difficulty date: August 15, 2015
- Submitted: August 18, 2015
- Operation: Air carrier
- Aircraft: N582UW
- Make and model: Airbus A321-231
- Aircraft serial: 6175
- Aircraft time: 3,956 hours, 1,564 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Actuator
- Part number: FE277001
- Part serial: FR4607
- Condition: Low Pressure
- Location: R2 Door
- Part time: 3,956 hours, 1,564 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 481 EN-ROUTE, DURING DESCENT, DOOR 2R HISSING LOUD.  CHECK DOOR PRESS & CHECK DOOR LIGHT IS FLASHING.  SERVICED 2R DOOR IAW AMM 52-22-00-614-002A.  CLEANED DOOR SEAL.  NO DEFECTS NOTED.  OK FOR SERVICE.
